News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: night sweats...from the Paxil?


 packerfan - Sun Nov 02, 2008 5:58 pm

I have been experiencing night sweats for the past week or so (bad to the point where I wake up and my shirt is drenched). I have been on 20 mg of Paxil for the past 3 years, and have recently began taking a higher dose of 30 mg. Is it possible that the increase in the Paxil is what is causing my night sweats? Thank you.
 Faye Lang, RN, MSW - Mon Feb 09, 2009 3:17 pm

Hello Packerfan,

Increased sweating is a known side effect of Paxil, and it could be the increase in dosage is resulting in your night sweats. However, there are other conditions that could also cause the sweating, so it's important for you to ask your physician so he or she can rule out other causes if necessary.

Good luck to you.
Faye RN, MSW

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here